# SDR SWIA200414621

- Difficulty date: November 21, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 14,980 hours, 22,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, FORWARD OF PAX DOOR AFT HINGE ARM, UNDER FLOOR (MARKED).  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW SUPPORT ANGLE ON FORWARD OF PAX DOOR AFT HINGE ARM UNDER FLOOR.
